# SDR USAA2011080100017

- Difficulty date: July 29, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 35,393 hours, 12,814 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: UJW07069
- Condition: Failed
- Location: Mid Lavatory
- Part time: 35,404 hours, 12,817 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED A BURNING RUBBER ODOR AROUND ROWS 18-20 WHICH DISSIPATED AFTER A FEW MINUTES.  MAINTENANCE FOUND THE MID LAV WATER HEATER FAULTY.  REMOVED AND REPLACED WATER HEATER AND RECIRCULATION FILTERS.
